Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 45, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Mar 27, 2020, 3:38 PM CDT for 5 counties in Oklahoma. It was in force for 52 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2020, 3:38 PM CDT (20:38 UTC)
- Expired
- Mar 27, 2020, 4:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
Counties Craig County, OK, Delaware County, OK, Mayes County, OK, Ottawa County, OK, Rogers County, OK
The radar
The Tulsa radar (KINX), 63 km from the middle of the area, began a volume at 20:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 3:49 PM CDT | HAIL 1.75 | Adair, OK | GOLF BALL SIZE HAIL WAS ESTIMATED FROM A SOCIAL MEDIA POST. TIME IS ESTIMATED FROM RADAR. |
| Mar 27, 3:55 PM CDT | HAIL 1.75 | Strang, OK | EMERGENCY MANAGER REPOORTS GOLF BALL SIZE HAIL IN THE CITY OF STRANG. TIME IS ESTIMATED FROM RADAR. |
| Mar 27, 3:56 PM CDT | HAIL 1 | 6 Nnw Pryor, OK | EM REPORTS QUARTER SIZE HAIL 6 MILES NNW OF PRYOR. |
| Mar 27, 3:59 PM CDT | HAIL 2.5 | Langley, OK | SEVERAL REPORTS OF TENNIS BALL SIZE HAIL AROUND LANGLEY. EM REPORTS SEVERAL CAR WINDOWS WERE DESTROYED. |
| Mar 27, 4:01 PM CDT | HAIL 1.75 | Ketchum, OK | DELAYED REPORT OF PING PONG BALL TO GOLF BALL SIZE HAIL ESTIMATED FROM SOCIAL MEDIA POST. TIME IS ESTIMATED FROM RADAR. |
| Mar 27, 4:02 PM CDT | HAIL 2 | Disney, OK | 2 INCH HAIL ESTIMATED FROM PUBLIC ON SOCIAL MEDIA. TIME IS ESTIMATED FROM RADAR. |
| Mar 27, 4:02 PM CDT | HAIL 2.75 | Disney, OK | DELAYED REPORT... TENNIS TO BASEBALL SIZE HAIL ESTIMATED FROM PHOTO ON SOCIAL MEDIA IN DISNEY. TIME IS ESTIMATED FROM RADAR. |
| Mar 27, 4:08 PM CDT | HAIL 1.75 | 2 Ese Cleora, OK | GOLF BALL SIZE HAIL ESTIMATED ABOUT 2 MILES ESE OF CLEORA. TIME IS ESTIMATED FROM RADAR. |
| Mar 27, 4:11 PM CDT | HAIL 3 | 2 N Zena, OK | AT LEAST 3 INCH HAIL FELL NORTH OF ZENA BASED ON SOCIAL MEDIA PICTURE. |
| Mar 27, 4:18 PM CDT | HAIL 2.5 | Grove, OK | GOLF BALL TO TENNIS BALL SIZE HAIL FELL IN GROVE DAMAGING SEVERAL VEHICLES ACCORDING TO LOCAL LAW ENFORCEMENT. TIME IS ESTIMATED FROM RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.6 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1014 J/kg
- Mixed-layer CIN
- -200 J/kg
- Mixed-layer LCL
- 754 m above ground
- 0-6 km bulk shear
- 66 kt
- 0-1 km storm-relative helicity
- 292 m²/s²
- 0-3 km storm-relative helicity
- 325 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.3
The text
As transmitted.
316
WUUS54 KTSA 272038
SVRTSA
OKC035-041-097-115-131-272130-
/O.NEW.KTSA.SV.W.0045.200327T2038Z-200327T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
338 PM CDT Fri Mar 27 2020
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southeastern Craig County in northeastern Oklahoma...
Northeastern Rogers County in northeastern Oklahoma...
Northwestern Delaware County in northeastern Oklahoma...
Southwestern Ottawa County in northeastern Oklahoma...
Northern Mayes County in northeastern Oklahoma...
* Until 430 PM CDT.
* At 338 PM CDT, a severe thunderstorm was located 4 miles southeast
of Foyil, moving northeast at 65 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect
damage to roofs, siding, windows, and vehicles.
* Locations in or near the path include...
Vinita... Pryor...
Pryor Creek... Grove...
Chelsea... Fairland...
Afton... Langley...
Adair... Bernice...
Ketchum... Foyil...
Disney... Big Cabin...
Pensacola... Honey Creek State Park...
Cherokee State Park... Bernice State Park...
Cleora... White Oak...
This includes Interstate 44 between mile markers 253 and 301.
LAT...LON 3663 9462 3621 9547 3645 9564 3667 9518
3681 9479
TIME...MOT...LOC 2038Z 243DEG 59KT 3639 9546
HAIL...1.75IN
WIND...<50MPH
$$4 follow-up statements
231
WWUS54 KTSA 272046
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
346 PM CDT Fri Mar 27 2020
OKC035-041-097-115-131-272130-
/O.CON.KTSA.SV.W.0045.000000T0000Z-200327T2130Z/
Craig OK-Rogers OK-Delaware OK-Ottawa OK-Mayes OK-
346 PM CDT Fri Mar 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN CRAIG...NORTHEASTERN ROGERS...NORTHWESTERN
DELAWARE...SOUTHWESTERN OTTAWA AND NORTHERN MAYES COUNTIES...
At 345 PM CDT, severe thunderstorms were located along a line
extending from 3 miles south of Chelsea to 4 miles north of Pryor,
moving northeast at 65 mph.
HAZARD...Ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations in or near the path include...
Vinita... Pryor Creek...
Grove... Chelsea...
Fairland... Afton...
Langley... Adair...
Bernice... Ketchum...
Disney... Big Cabin...
Pensacola... Honey Creek State Park...
Cherokee State Park... Bernice State Park...
Cleora... White Oak...
Strang... Disney Little Blue State Park...
This includes Interstate 44 between mile markers 261 and 301.
LAT...LON 3663 9462 3630 9535 3650 9553 3667 9518
3681 9479
TIME...MOT...LOC 2045Z 242DEG 58KT 3649 9542 3637 9531
HAIL...1.50IN
WIND...<50MPH
$$272
WWUS54 KTSA 272054
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
354 PM CDT Fri Mar 27 2020
OKC131-272103-
/O.CAN.KTSA.SV.W.0045.000000T0000Z-200327T2130Z/
Rogers OK-
354 PM CDT Fri Mar 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ROGERS COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area therefore the warning has been cancelled.
LAT...LON 3663 9462 3633 9528 3651 9535 3651 9533
3653 9533 3667 9518 3681 9479
TIME...MOT...LOC 2053Z 247DEG 69KT 3652 9527 3647 9516 3638 9519
$$
OKC035-041-097-115-272130-
/O.CON.KTSA.SV.W.0045.000000T0000Z-200327T2130Z/
Craig OK-Delaware OK-Ottawa OK-Mayes OK-
354 PM CDT Fri Mar 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN CRAIG...NORTHWESTERN DELAWARE...SOUTHWESTERN OTTAWA
AND NORTHEASTERN MAYES COUNTIES...
At 353 PM CDT, severe thunderstorms were located along a line
extending from 2 miles west of Big Cabin to near Pensacola to 3 miles
west of Hoot Owl, moving northeast at 80 mph.
HAZARD...Golf ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect damage
to roofs, siding, windows, and vehicles.
Locations in or near the path include...
Vinita... Grove...
Fairland... Afton...
Langley... Adair...
Bernice... Ketchum...
Disney... Big Cabin...
Pensacola... Honey Creek State Park...
Cherokee State Park... Bernice State Park...
Cleora... Strang...
Disney Little Blue State Park...
This includes Interstate 44 between mile markers 269 and 301.
LAT...LON 3663 9462 3633 9528 3651 9535 3651 9533
3653 9533 3667 9518 3681 9479
TIME...MOT...LOC 2053Z 247DEG 69KT 3652 9527 3647 9516 3638 9519
HAIL...1.75IN
WIND...<50MPH
$$311
WWUS54 KTSA 272103
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
403 PM CDT Fri Mar 27 2020
OKC035-097-272113-
/O.CAN.KTSA.SV.W.0045.000000T0000Z-200327T2130Z/
Craig OK-Mayes OK-
403 PM CDT Fri Mar 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAIG AND
NORTHEASTERN MAYES COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area therefore the warning has been cancelled.
LAT...LON 3663 9462 3651 9492 3665 9490 3681 9479
TIME...MOT...LOC 2103Z 256DEG 49KT 3665 9475
$$
OKC041-115-272130-
/O.CON.KTSA.SV.W.0045.000000T0000Z-200327T2130Z/
Delaware OK-Ottawa OK-
403 PM CDT Fri Mar 27 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHWESTERN DELAWARE AND SOUTH CENTRAL OTTAWA COUNTIES...
At 403 PM CDT, a severe thunderstorm was located 3 miles north of
Grove, moving east at 55 mph.
HAZARD...Half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Damage to vehicles is expected.
Locations in or near the path include...
Grove... Bernice...
Bernice State Park... Honey Creek State Park...
LAT...LON 3663 9462 3651 9492 3665 9490 3681 9479
TIME...MOT...LOC 2103Z 256DEG 49KT 3665 9475
HAIL...1.25IN
WIND...<50MPH
$$627
WWUS54 KTSA 272128
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
428 PM CDT Fri Mar 27 2020
OKC041-115-272137-
/O.EXP.KTSA.SV.W.0045.000000T0000Z-200327T2130Z/
Delaware OK-Ottawa OK-
428 PM CDT Fri Mar 27 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN DELAWARE AND
SOUTH CENTRAL OTTAWA COUNTIES WILL EXPIRE AT 430 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.
LAT...LON 3663 9462 3651 9492 3665 9490 3681 9479
TIME...MOT...LOC 2127Z 243DEG 59KT 3683 9431
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 2:45 PM CDT, 53 minutes earlier.
Area forecast discussion, Mar 27, 2:45 PM CDT, 53 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 245 PM CDT Fri Mar 27 2020 .DISCUSSION... Strong thunderstorm cluster currently moving into portions of northeast Oklahoma this afternoon. A few scattered strong to marginally severe storms will remain possible as cells move near or just south of stalled frontal boundary along instability axis. Activity moving into a stronger capped environment and storms should remain elevated with hail the primary threat. As main upper low lifts into the central Plains tonight, scattered strong storms could redevelop along cold front across northeast Oklahoma moving into northeast Oklahoma Saturday morning. A few of these storms could also be marginally severe with wind/hail through mid morning, mainly across northeast Oklahoma. Although low level wind fields will begin to significantly increase by late evening ahead front, storms again should remain elevated, limiting any tornadic threat, however short term trends will continue to be monitored. Mild and more seasonable weather expected over the weekend, continuing through much of next week. Another strong upper low will move out of the desert Southwest on Monday. Widespread areas of rain with a few embedded thunderstorms are expected to spread into the area during the day Monday with lingering showers on Tuesday before upper system shifts east. Widespread rainfall between 0.5-1.0 inches expected with locally higher amounts possible across far southeast Oklahoma. At least low precip chances return by late week as next cold front moves into the area Thursday into Friday. Generally stayed close to NBM guidance on pops/temps through the extended periods. && .PRELIMINARY POINT TEMPS/POPS... TUL 65 73 46 72 / 40 10 0 0 FSM 67 76 46 71 / 40 40 0 0 MLC 64 73 46 72 / 40 20 0 0 BVO 63 72 43 70 / 50 10 0 0 FYV 64 73 45 68 / 40 40 0 0 BYV 66 74 45 67 / 40 50 0 0 MKO 66 72 45 69 / 40 20 0 0 MIO 66 73 44 68 / 40 20 0 0 F10 64 73 45 71 / 40 10 0 0 HHW 66 73 47 72 / 30 30 0 0 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....12
Hazardous weather outlook, Mar 27, 1:50 PM CDT, 1 hour 48 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 150 PM CDT Fri Mar 27 2020 ARZ001-002-010-011-019-020-029-OKZ049-053>076-281030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 150 PM CDT Fri Mar 27 2020 This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Northeast Oklahoma. ONSET...Late afternoon. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and western Arkansas. ONSET...Late afternoon and again after midnight. DISCUSSION... Scattered thunderstorms have developed this afternoon across central Oklahoma and if they hold together will spread into eastern Oklahoma late this afternoon. These storms are elevated in nature and are capable of producing large hail. There is the potential that storms could become surface based across northeast Oklahoma in the vicinity of a a frontal boundary. This will increase the potential for damaging winds and possibly a tornado. This activity will taper off during the evening. However, more showers and thunderstorms are anticipated after midnight as a cold front moves into the area. These storms will also have the potential to become severe with large hail and damaging winds the main concern. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. SATURDAY...Thunderstorm Potential...High Wind Potential. SUNDAY...No Hazards. MONDAY...Thunderstorm Potential...Heavy Rain Potential. TUESDAY...Thunderstorm Potential. WEDNESDAY AND THURSDAY...No Hazards. EXTENDED DISCUSSION... A few thunderstorms may be ongoing early Saturday across western Arkansas, otherwise expect a dry and breezy day. Shower and thunderstorm chances return by early next week as another upper system moves into the Plains. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Mar 27, 3:13 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Tulsa OK
313 PM CDT Fri Mar 27 2020
OKZ056>058-061-272045-
Craig OK-Rogers OK-Ottawa OK-Nowata OK-
313 PM CDT Fri Mar 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL CRAIG...NORTH CENTRAL
ROGERS...WEST CENTRAL OTTAWA AND SOUTHEASTERN NOWATA COUNTIES UNTIL
345 PM CDT...
At 313 PM CDT, a strong thunderstorm was located 4 miles north of New
Alluwe, moving northeast at 65 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Welch... Bluejacket...
New Alluwe... Hollow...
Pyramid Corners... Centralia...
Centrailia...
LAT...LON 3681 9492 3654 9550 3670 9562 3700 9513
3700 9508
TIME...MOT...LOC 2013Z 237DEG 58KT 3667 9549Local storm report, Mar 27, 3:19 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
319 PM CDT FRI MAR 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0313 PM HAIL 2 W TULSA 36.13N 95.96W
03/27/2020 M1.00 INCH TULSA OK EMERGENCY MNGR
QUARTER SIZE HAIL REPORTED BY EM FROM JUST WEST OF TULSA.
&&
SNIDERLocal storm report, Mar 27, 3:26 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
326 PM CDT FRI MAR 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM HAIL 2 ESE OWASSO 36.26N 95.82W
03/27/2020 E1.75 INCH TULSA OK PUBLIC
RECEIVED A REPORT FROM THE PUBLIC OF GOLF BALL SIZE HAIL
AT THE PATRIOT GOLF COURSE IN OWASSO.
&&
SNIDERLocal storm report, Mar 27, 3:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
333 PM CDT FRI MAR 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0315 PM HAIL 1 ENE TULSA 36.14N 95.91W
03/27/2020 E1.00 INCH TULSA OK PUBLIC
QUARTER SIZE HAIL REPORTED AT PINE AND HARVARD. TIME
ESTIMATED FROM RADAR.
&&
SNIDERSpecial weather statement, Mar 27, 3:34 PM CDT, 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
334 PM CDT Fri Mar 27 2020
OKZ057-058-272100-
Craig OK-Ottawa OK-
334 PM CDT Fri Mar 27 2020
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CRAIG AND OTTAWA COUNTIES
UNTIL 400 PM CDT...
At 334 PM CDT, strong thunderstorms were located along a line
extending from 5 miles west of Welch to 2 miles north of Bluejacket
to 5 miles west of Afton. Movement was northeast at 70 mph.
Nickel size hail will be possible with these storms.
Locations in or near the path include...
Miami... Baxter Springs...
Commerce... Fairland...
Afton... Quapaw...
Welch... Bluejacket...
Wyandotte... Treece...
Picher... Narcissa...
Ottawa... Peoria...
Cardin... Hollow...
Twin Bridges State Park...
This includes Interstate 44 between mile markers 286 and 324.
LAT...LON 3673 9462 3667 9487 3667 9500 3664 9500
3661 9511 3680 9512 3691 9532 3700 9511
3700 9462
TIME...MOT...LOC 2034Z 246DEG 59KT 3690 9519 3683 9507 3670 9506Local storm report, Mar 27, 3:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
335 PM CDT FRI MAR 27 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 1 W CLAREMORE 36.31N 95.63W
03/27/2020 M1.75 INCH ROGERS OK AMATEUR RADIO
SEVERAL REPORTS FROM AMATEUR RADIO AND SOCIAL MEDIA OF
GOLF BALL SIZE HAIL IN CLAREMORE.
&&
SNIDERThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 2:08 PM CDT | Special Weather Statement | TSA | Pawnee | 37 min |
| Mar 27, 2:26 PM CDT | Special Weather Statement | TSA | Creek, Tulsa | 49 min |
| Mar 27, 2:31 PM CDT | Special Weather Statement | TSA | Washington | 29 min |
| Mar 27, 2:46 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Osage, Rogers, Tulsa | 44 min |
| Mar 27, 2:51 PM CDT | Special Weather Statement | TSA | Nowata | 24 min |
| Mar 27, 3:08 PM CDT | Special Weather Statement | TSA | Delaware | 37 min |
| Mar 27, 3:11 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Mayes, Ottawa | 34 min |
| Mar 27, 3:13 PM CDT | Special Weather Statement | TSA | Craig | 32 min |
| Mar 27, 3:14 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers, Tulsa | 46 min |
| Mar 27, 3:34 PM CDT | Special Weather Statement | TSA | Ottawa | 26 min |
| Mar 27, 3:42 PM CDT | Special Weather Statement | TSA | Ottawa | 18 min |
| Mar 27, 3:57 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 33 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.